# SDR DALA2021030901343

- Difficulty date: March 8, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 83,228 hours, 37,873 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 3245 - ATB - DUE TO ENGINE 1 FIRE- ECAM WARNING ON CLIMB OUT. REVERTED TO JUST LOOP A FAULTING AFTER THROTTLE BACK TO IDLE. FIRE DEPT. CLEARED AIRCRAFT AFTER LANDING WITH NO FIRE OR EVIDENCE OF OVER HEAT. CORRECTIVE ACTION: R AND R FDU PER A320 AMM 26 -12. REPLACED FIREWALL CONNECTOR 408VC1 PER A320 WDM 71-51-03. FIRE WARNING LOOPS A AND B TEST OK PER A320 AMM 26-12-00. PERFORMED ENGINE POWER RUN-UP. NO FIRE LOOP FAULTS OR EVIDENCE OF LEAKS. A/C OK FOR SERVICE.
